# SDR DALA1031869853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL NR67 CRACKED AT END.  REMOVED FASTENERS AND SECTION OF SKIN AT DAMAGED AREA FABRICATED FILLER FROM 7075T6 .025 AND DOUBLER FROM 7075T6 .032 USED NDT TO VERIFY NO CRACK EXISTS IAW NDT SPM 06-10-01.001 PRIMED PARTS IAW SRM 51-10-3.  INSTALLED DOUBLER AND FILLER IAW SRM 53-05, FIG.1.
